# SDR DALA2022081905638

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737
- Aircraft serial: 31925
- Aircraft time: 28,271 hours, 10,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9219874) DURING INSPECTION FOUND LT AFT OVERWING EXTERNAL EMERGENCY EXIT LIGHT AND LT FUSELAGE MOUNTED EXTERNAL EMERGENCY EXIT LIGHT AFT OF WING INOP. RPLD BATTERY PACK FOR PWR SUPPLY M1670 PER B737 AMM 33-51. BOTH LIGHTS NOW OP CK NML.
